Translator Disclaimer
December 2009 On multiples of divisors associated to Veronese embeddings with defective secant variety
Antonio Laface, Luca Ugaglia
Bull. Belg. Math. Soc. Simon Stevin 16(5): 933-942 (December 2009). DOI: 10.36045/bbms/1260369407

Abstract

In this note we consider multiples $aD$, where $D$ is a divisor of the blow-up of $\mathbb{P}^n$ along points in general position which appears in the Alexander and Hirschowitz list of Veronese embeddings having defective secant varieties. In particular we show that there is such a $D$ with $h^1(X,D) > 0$ and $h^1(X,2D) = 0$.

Citation

Download Citation

Antonio Laface. Luca Ugaglia. "On multiples of divisors associated to Veronese embeddings with defective secant variety." Bull. Belg. Math. Soc. Simon Stevin 16 (5) 933 - 942, December 2009. https://doi.org/10.36045/bbms/1260369407

Information

Published: December 2009
First available in Project Euclid: 9 December 2009

zbMATH: 1186.14009
MathSciNet: MR2574370
Digital Object Identifier: 10.36045/bbms/1260369407

Subjects:
Primary: 14C20

Rights: Copyright © 2009 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.16 • No. 5 • December 2009
Back to Top